One-sided confidence intervals in discrete distributions

Cai, T. Tony . Journal of Statistical Planning and Inference 2005. 131 (1) :63-88

Locate this article in:

Bibtex

@article{CIS-239020,
  Author = {Cai, T. Tony},
  Title = {One-sided confidence intervals in discrete distributions},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {131},
  Number = {1},
  Year = {2005},
  Pages = {63--88},
  Keywords = {Hypothesis testing, Binomial distribution, Normal approximation, Poisson distribution, Negative binomial distribution, Edgeworth expansion, Bayes, Jeffreys prior, Coverage probability, expected length}
}

Similar articles